# SDR YV3R2020051800260

- Difficulty date: May 1, 2020
- Submitted: May 18, 2020
- Operation: General aviation
- Aircraft: N888SN
- Make and model: Robsin R44
- Aircraft serial: 30055
- Aircraft time: 394 hours
- Engine: Lyc O540F1B5
- System (JASC): 6340 · Rotor Drive Indicating System
- Part: Horn
- Part number: B3206
- Part serial: LOT19
- Condition: Inoperative
- Part time: 394 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED HORN ASSEMBLY P/N: B320-6 IN INOPERATIVE.
